# SDR UPS02838363

- Difficulty date: April 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 CABIN (CARGO) SEAT TRACK AT RBL 25 BS 55 HAS BROKEN LOBES.  BLENDED SEAT TRACK OUT OF LIMITS IAW DC8 SRM 53-2-3, FABBED SEAT TRACK IAW DC8 SRM 53-2-3 A&P IAW DC8 SRM 51-1-8.  INSTALLED NEW TRACK AND FLOORBOARDS IAW DC8 SRM 51-3-0.
